Mathematical Notes

, Volume 72, Issue 1, pp 271–274

Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences

Authors

  • V. V. Vlasov
    • M. V. Lomonosov Moscow State University
  • S. A. Ivanov
    • St. Petersburg State University
Article

DOI: 10.1023/A:1019862331288

Cite this article as:
Vlasov, V.V. & Ivanov, S.A. Mathematical Notes (2002) 72: 271. doi:10.1023/A:1019862331288
exponential solutionsdifferential-difference equationsRiesz basisdivided differencesSobolev spaces

Copyright information

© Plenum Publishing Corporation 2002